How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Gupta Your Own Question
Dr. Gupta
Dr. Gupta, Doctor
Category: Medical
Satisfied Customers: 11782
Experience:  Vastly experienced MD Physician with 19 years of experience.
239748
Type Your Medical Question Here...
Dr. Gupta is online now

I suspect I have diverticulitis. Can you help me? Yesss. I

Customer Question

I suspect I have diverticulitis. Can you help me ?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Yesss. I went to my hospital here in the uk ( NHs ). They did some tests and suspect that’s what it is
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: Presently taking co-amoxiclav and paracetamol for the fever but I just want to feel fine. Please help
JA: How long have you had a fever? Do you have any respiratory symptoms?
Customer: maybe breathing a little faster sometimes but nothing asides. It’s coming with a bit of chest pain now since yesterday just. Dull ache. I have a fever between my medications
Submitted: 17 days ago.
Category: Medical
Expert:  Dr. Gupta replied 17 days ago.
Hi,
Welcome to JustAnswer. Thank you for your question. I’m Dr. Gupta and I can help you today. I'll be back in a moment with my reply!
Expert:  Dr. Gupta replied 17 days ago.

If you have active diverticulitis, you would need to be prescribed pain medicines, antibiotics and given fluids as needed,

How can I help you in an online chat?

Warm regards

Customer: replied 17 days ago.
What if I already do these and it’s not helping ? I get better once I use medication but the period between medications still seem difficult and I might have accompanied chest pains now. Is this normal ? I’m also drooling black.
Customer: replied 17 days ago.
Stooling**
Customer: replied 17 days ago.
What would you recommend ?
NHs gave me co-amoxiclav and paracetamol! I’ll just love to compare because I don’t feel best still and I’ve been on this medication for 3 days now
Customer: replied 17 days ago.
Hello
Expert:  Dr. Gupta replied 17 days ago.

Apologies for the delay,

Regards

Expert:  Dr. Gupta replied 17 days ago.

JustAnswer is a professional Q n A website and does NOT provide prescription meds or offline consults,

Diverticulitis is treated using diet modifications, antibiotics, and possibly surgery. Mild diverticulitis infection may be treated with bed rest, stool softeners, a liquid diet, antibiotics to fight the infection, and possibly antispasmodic drugs

https://www.webmd.com/digestive-disorders/understanding-diverticulitis-treatment

If you do not feel better, you need to go back to the GP and ask for a review,

Please let me know how I can be of further assistance,

Cheers

Customer: replied 17 days ago.
I have read all of these things online. I just don’t feel better and reached out to know if my symptoms are normal. If my medication is okay but honestly you haven’t been of help. You have told me exactly what I know already , you haven’t answered my questions excluding the prescription and you have well taken close to one hour for response.Do have a nice day , I’ll be sure to leave my review.
Expert:  Dr. Gupta replied 17 days ago.

I can appreciate your frustration,

Unfortunately, I do have other clinical duties as well, hence the response can be delayed at times.

That being said, my goal is your satisfaction.

Let me try to break this up so that I can provide a better reply

  • Symptoms of diverticulitis can take a few days to respond - so if you are feeling a little better, you are probably on track
  • The antibiotics being used are VERY GOOD and appropriate in this situation
  • Black stools, while being a cause of concern, again if they appear to be reducing in frequency or severity, they need to be monitored. 
  • WARNING SIGNS if the Black stools  have become worse, with increasing  pain, fever, worsening appetite and generally FEELING worse, then you need to go back
I hope that I was able to help :)

Warm regards

Customer: replied 17 days ago.
This is better and of help.
Thank you
Expert:  Dr. Gupta replied 17 days ago.

:)

I am glad to be able to help out. If any part of my response is unclear, please let me know.
If you would like to ask me another question in the future, you can add me as a favorite Expert.
It’s my goal to deliver excellent service, so please let me know if there is anything more I can do. Thank you for using our site.
Warm regards

Expert:  Dr. Gupta replied 16 days ago.

Stay safe